# SDR UIEA2019020853108

- Difficulty date: February 5, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,303 hours, 20,319 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK MAIN CARGO FIRE DET A POSITION #3 AND 4 AMBER.( TRANSFERRED TO MDDR 106941 MEL 26-16-02-01 CAT C DUE DATE 15FEB19.PERFORMED MAIN CARGO DECK SMOKE DETECTION SYSTEM TEST OPS CHECK GOOD PER AMM / 26-19-00-700-801. )
